Willem Louw Fouché ; Safari Mukeru ; George Davie - Fourier spectra of measures associated with algorithmically random Brownian motion

lmcs:819 - Logical Methods in Computer Science, September 12, 2014, Volume 10, Issue 3 - https://doi.org/10.2168/LMCS-10(3:20)2014
Fourier spectra of measures associated with algorithmically random Brownian motionArticle

Authors: Willem Louw Fouché ; Safari Mukeru ORCID; George Davie

    In this paper we study the behaviour at infinity of the Fourier transform of Radon measures supported by the images of fractal sets under an algorithmically random Brownian motion. We show that, under some computability conditions on these sets, the Fourier transform of the associated measures have, relative to the Hausdorff dimensions of these sets, optimal asymptotic decay at infinity. The argument relies heavily on a direct characterisation, due to Asarin and Pokrovskii, of algorithmically random Brownian motion in terms of the prefix free Kolmogorov complexity of finite binary sequences. The study also necessitates a closer look at the potential theory over fractals from a computable point of view.


    Volume: Volume 10, Issue 3
    Published on: September 12, 2014
    Imported on: May 14, 2013
    Keywords: Computer Science - Computational Complexity
    Funding:
      Source : OpenAIRE Graph
    • Computable Analysis; Funder: European Commission; Code: 294962

    2 Documents citing this article

    Consultation statistics

    This page has been seen 1158 times.
    This article's PDF has been downloaded 409 times.